Warning: fopen(/home/virtual/jikm/journal/upload/ip_log_2021-12.txt): failed to open stream: Permission denied in /home/virtual/lib/view_data.php on line 73 Warning: fwrite() expects parameter 1 to be resource, boolean given in /home/virtual/lib/view_data.php on line 74 Consequences of Doses of Herbal Medicine Including Buja and Cheono on Electrocardiography
| Home | E-Submission | Sitemap | Editorial Office |  
top_img
The Journal of Internal Korean Medicine > Volume 36(4); 2015 > Article
The Journal of Internal Korean Medicine 2015;36(4): 458-469.
附子 및 川烏를 포함한 처방이 심전도 변화에 미치는 영향
안수연, 황원덕, 김원일
동의대학교 부속 동의의료원 한방내과
Consequences of Doses of Herbal Medicine Including Buja and Cheono on Electrocardiography
Su-yeun Ahn, Won-deok Hwang, Won-ill Kim
Dept. of Oriental Medicine, Graduate School, Dong-Eui University
Correspondence  Won-deok Hwang ,Tel: 051-867-5101, Fax: 051-867-5162, Email: 123hwooso@naver.com
Received: October 1, 2015,   Accepted: December 28, 2015,   Published online: December 31, 2015.
ABSTRACT
Objectives:
Buja and Cheono, containing aconitine known for its cardiotoxicity, are not commonly prescribed, but they are necessary for some clinical conditions. Hence, consequences for electrocardiography (EKG) after short- and long-term dosage of herbal medicine including Buja and Cheono are here reported.

Methods:
From September 2014 to April 2015, 36 patients belonging to the sixth internal medicine department of the Dong Eui Oriental Medicine Hospital took herbal medicine including Buja and Cheono, and after these doses, they underwent an EKG. Thirty-one patients who took the medicine for 7-8 days comprised the short-term group, and 18 patients taking the medicine for 17-106 days comprised the long-term group. The results of the EKGs for each group, before and after dosage with herbal medicine, are compared.

Results:
No significant changes in EKG appeared in either the short- or the long-term group after taking herbal medicine including Buja and Cheono.

Conclusions:
If Buja or Cheono are prescribed along with other suitable herbs by a doctor of Korean medicine, no cardiac trouble will occur on an EKG regardless of the term of the dosage.
Key words: Buja, Cheono, aconitine poisoning, electrocardiography, arrhythmia
Editorial Office
Dongguk University Ilsan Oriental Hospital
27, Dongguk-ro, Ilsandong-gu, Goyang-si, Gyeonggi-do, 10326 Korea
TEL: +82-31-961-9046   FAX: +82-31-961-9049   E-mail: jikm.edit@gmail.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Society of Internal Korean Medicine.                 Developed in M2PI      |      Admin Login